# SDR CALA2018020900545

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 92,944 hours, 9,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND SEATS 5D & 11E, AND  PARTITION,  EMERGENCY LIGHT LENSES MISSING. LENSES WERE INSTALLED IAW AMM 33-51-05.
